School Shuts Down After “Large Number of Staff” Suffers Adverse Reactions from Covid Booster Jab
A Michigan school district was forced to close its doors after several staff members suffered adverse reactions following a Covid booster clinic.
The Saginaw Township Community Schools admitted in a Facebook post Monday that a “large number” of faculty members fell ill following booster jabs.
The adverse events combined with a teacher shortage resulted in the school’s closure.
“A large number of our staff had negative reactions to the COVID booster shot given at a clinic over the weekend, resulting in absences today (Monday),” the district confessed on Facebook.
“As you may be aware, there is already a substitute teacher/staff shortage throughout the state of Michigan, further complicating the availability to cover those absences,” continued the statement.
In a statement to ABC12.com,a Saginaw Twp. district rep explained the school’s closure was not due to Covid illnesses, but rather booster vaccine side effects.
“At first, the blame might be leaning towards COVID-19, but a district spokesperson told ABC12 News that a large number of staff members had negative reactions to the COVID-19 booster that they received over the weekend,” ABC12 reported Monday.
The school did not explain what vaccine was administered and did not elaborate on the specific side effects, earned a “COVID-19 vaccine information” fact-check badge from Facebook.